Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Feeling of current flowing through the body and headache. Could it be symptoms of seizure?

User rating for this question
Answered by

Practicing since : 2005
Answered : 349 Questions
Sir My brother is having some unusual things like he feels a current flowing through his body, his head aches not very severely.. Could it be a symptom of seizure or fits? He says his eye power has also changed now distant objects are blurred to his eyes. Could this headache be because of the decreasing eye power?
Posted Thu, 15 Nov 2012 in Brain and Spine
Answered by Dr. Piyush Ostwal 1 hour later
Thanks for the query.

The symptom of feeling of current flowing through the body does not appear to be seizure. However, it needs to be evaluated and underlying cause is likely to be neurological.

The causes can be things like problems in spinal cord, nerve roots etc. As for eye power, detailed check up by an ophthalmologist should reveal the cause.

The headache may be due to decreasing eye power but it is more likely to be due to the sinusitis, as he is also having prolonged cough, sneezing and he is allergy prone.

Hope this answers your query. If you have more questions, I will be happy to answer.
Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor